# SDR UHLA201511190853

- Difficulty date: November 19, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EVIDENCE ON REAR FUSELAGE LOWER SKIN AT FRAME 97, STR 28R.   REPAIRED CORROSION DAMAGE TO FUSELAGE LOWER SKIN AT FRAME 91 AND STR 28R BY REAMING AND FASTENER INSTALL IAW ETD2015-170-105877.
